JustMommies Message Boards

JustMommies Message Boards (http://www.justmommies.com/forums/)
-   Trying to Conceive with Medical Assistance (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/)
-   -   1st night on metformin (http://www.justmommies.com/forums/f74-trying-to-conceive-medical-assistance/462873-1st-night-metformin.html)

Astrid February 11th, 2007 10:54 AM

So, I was really hoping that the metformin wouldn't make me sick or have diahrea. Well, I thought I was getting off great but then I couldn't sleep. I tossed & turned. Well, at about 5:30am I woke up w/ really bad abdominal cramps. I've had them before so I knew what was coming. I had the worst diahrea I have had in ages. I broke out into a cold sweat, had to wake DH to get me a towel b/c I was dripping wet & cold. Sorry about the TMI. I've been on the couch all day & am suppose to go to martial arts. I'm not sure if I will make it or not but I am going to try. Just wanted to let you girls know what was going on.

alexa February 11th, 2007 11:43 AM

Oh no! I'm so sorry it is making you sick. How much are you taking? I haven't taken it but I have heard of a lot of ladies need to start with a really small dose and add more with each few weeks to help with the adjustment. I hope you feel better.

Astrid February 11th, 2007 11:49 AM

Yeah, they have me on 500mg for 3 days, then I go up to 1000mg for another 3 days. After that, I'm on my full blown dose of 1500mg. I just don't think I can handle another morning like this morning. The pain was about as bad as when I started to m/c. Actually, I had a flashback since I was in the same bathroom. I'm just thanking God that I took my 1st dose last night & have today to recover!

klfc28 February 11th, 2007 12:23 PM

I'm so sorry!! My friend had the same thing when she was on it as well. You would think they would come up with something better that isn't so harsh to our bodies.

Hope you start feeling better soon.

juls2006 February 11th, 2007 01:20 PM

aw Astrid i'm sorry it's making you sick! i hope your feeling better soon! ((((HUGS))))

Astrid February 11th, 2007 05:43 PM

We'll see about tonight. Round 2 & hopes of no running to the toilet FOR ANY REASON!

Blessedx3 February 11th, 2007 06:30 PM

I'm sorry you were soo sick hun! hope that in the end when you get that beautiful bfp it will all be worth it!

TheMommyProject February 11th, 2007 07:08 PM

I'm sorry the met is taking it's toll on you. I took it for about a month myself because of suspected PCOS (it was never confirmed and assume now that I don't have it) so I stopped. It didn't agree with me at all and I also got hit really bad with diarhea.

I think your body will adjust so hopefully you'll only have a few tough days.

Keep your chin up and your eye on the prize!

AshleyRobinson February 11th, 2007 09:47 PM

Hey, Dropping in from TTC w/pcos...I'm on metformin too, I was just gonna let ya know when I first started I didnt have any diarreah or anythign like that, But I did break out in cold sweats, And thought to take my blood sugar WOW it bottomed out it was 52! It scared me to death, But now I always make sure I eat before I take my meds! I thought this may be useful to you! Hope you get to feeling better and hope your meds work out for you!

jlo1019 February 12th, 2007 06:17 AM

I'm sorry it is having such a poopy effect on you. I hope it gets a little better as your body gets used to it. I heard if you watch what you eat sugar wise on that then it will help with the side effects. You probably already are but just in case I thought I would throw that out at you. :) I hope it gets better soon for you!


All times are GMT -7. The time now is 07:07 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.